# SDR UALA2011070103233

- Difficulty date: June 29, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,475 hours, 10,364 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 310
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG HPSOV EICAS MSG WITH ASSOCIATED ENG BLEED LIGHT ON.  REPLACED HPSOV PER MM, HIGH PRESSURE CONTROLLER PER MM, RIGHT BLEED AIR CONTROL CARD ASSY AND RIGHT BLEED SWITCH.  ALL NO HELP. NO MORE TIME IAD.  RELOCKED HPSOV IN CLOSED POSITION PER MEL.  REF FAULT ISOLATION.  PERFORMED HEALTH CHECK ON HIGH STAGE.  REF FAULT ISOLATION.  PERFORMED HEALTH CHECK ON HIGH STAGE.  FOUND TWO LINES LEAKING AT CONTROLLER.  HIGH STAGE VALVE RE-ACTIVATED REF MEL.  REPAIRED LINES.
